# SDR GTIA2025021738750

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 50,277 hours, 23,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 36180
- Condition: Damaged
- Location: Zone 200
- Part time: 11,029 hours, 5,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE VOL. KNOB BROKEN-REMOVED & REPLACED MEGAPHONE, OPS CHECK GOOD. REF. A320 DRAWING EMERG. EQUIP.
